Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Parametric equations of the path of a projectile when the air resistance varies as the $n$th power of the velocity


Author: F. H. Safford
Journal: Bull. Amer. Math. Soc. 26 (1920), 289-293
Errata: Bull. Amer. Math. Soc., Volume 27, Number 9-10 (1921), 487--487
MathSciNet review: 1560307
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1920-03306-9
PII: S 0002-9904(1920)03306-9